# SDR R61A201404160557

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB, RT L/E RIB UNDER PANEL 341AR IS CRACKED.  MX REPAIRED HORIZONTAL STAB RT L/E RIB 4 IAW ETD 2014-170-032672.
